Views of parameter space : topographer and resident
Astérisque, no. 288 (2003) , 424 p.
@book{AST_2003__288__R1_0,
     author = {Rees, Mary},
     title = {Views of parameter space : topographer and resident},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {288},
     year = {2003},
     zbl = {1054.37020},
     mrnumber = {2033172},
     language = {en},
     url = {http://www.numdam.org/item/AST_2003__288__R1_0/}
}
TY  - BOOK
AU  - Rees, Mary
TI  - Views of parameter space : topographer and resident
T3  - Astérisque
PY  - 2003
DA  - 2003///
IS  - 288
PB  - Société mathématique de France
UR  - http://www.numdam.org/item/AST_2003__288__R1_0/
UR  - https://zbmath.org/?q=an%3A1054.37020
UR  - https://www.ams.org/mathscinet-getitem?mr=2033172
LA  - en
ID  - AST_2003__288__R1_0
ER  - 
%0 Book
%A Rees, Mary
%T Views of parameter space : topographer and resident
%S Astérisque
%D 2003
%N 288
%I Société mathématique de France
%G en
%F AST_2003__288__R1_0
Rees, Mary. Views of parameter space : topographer and resident. Astérisque, no. 288 (2003), 424 p. http://numdam.org/item/AST_2003__288__R1_0/

[Abi] W. Abikoff - The real analytic theory of Teichmüller Space, Lecture Notes in Math., vol. 820, Springer, 1980. | Zbl | MR

[A-B] L. Ahlfors & L. Bers - The Riemann Mapping Theorem for Variable Metrics, Ann. of Math. 72 (1960), p. 385-404. | DOI | Zbl | MR

[Bers] L. Bers - An Extremal Problem for quasi-conformal mappings and a Theorem of Thurston, Acta Math. 141 (1978), p. 73-98. | DOI | Zbl | MR

[Cas] A. J. Casson & S. A. Bleiler - Automorphisms of Surfaces after Nielson and Thurston, LMS Student Texts, vol. 9, Cambridge U.P., 1988. | Zbl | MR

[D-H1] A. Douady & J. H. Hubbard - Itération des polynômes quadratiques complexes, C. R. Acad. Sci. Paris Sér. I Math. 294 (1982), p. 123-126. | Zbl | MR

[D-H2] A. Douady & J. H. Hubbard - Études dynamiques des polynômes complexes I, II, Publications Mathématiques d'Orsay, 1985, avec la collaboration de P. Lavaurs, Tan Lei, P. Sentenac. | MR

[D-H3] A. Douady & J. H. Hubbard - A proof of Thurston's topological characterization of rational functions, Acta Math. 171 (1993), p. 263-297. | DOI | Zbl | MR

[Ear] C. J. Earle - The Teichmüller Distance is Differentiable, Duke Math. J. 44 (1977), p. 389-397. | DOI | Zbl | MR

[F-B] E. Fadell & J. Van Buskirk - On the braid groups of E 2 and S 2 , Duke Math. J. 29 (1962), p. 243-257. | DOI | Zbl | MR

[F-L-P] A. Fahti, F. Laudenbach & V. Poénaru - Travaux de Thurston sur les Surfaces, Astérisque, vol. 66-67, Société Mathématique de France, 1989. | Numdam | Zbl

[Gar1] F. Gardiner - On the variation of Teichmüller's metric, Proc. Edinburgh Math. Soc. (2) (1980), p. 143-152. | DOI | Zbl | MR

[Gar2] F. Gardiner - Teichmüller Theory and Quadratic Differentials, Wiley-Interscience, New York, 1987. | Zbl | MR

[G-H] W. H. Gottschalk & G. A. Hedlund - Topological Dynamics, AMS Publications, vol. 36, American Mathematical Society, 1955. | Zbl | MR

[Gun] R. C. Gunning - Lectures on Riemann Surfaces, Princeton University Press, 1966. | Zbl | MR

[L] S. V. F. Levy - Critically finite rational maps, Ph.D. Thesis, Princeton University, 1985.

[Mag] W. Magnus - Über Automorphismen von Fundementalgruppen berandeter Flächen, Math. Ann. 109 (1934), p. 617-646. | DOI | EuDML | Zbl | JFM | MR

[Mi] J. W. Milnor - On the Homotopy Class of a C W -Complex, Trans. Amer. Math. Soc. 90 (1959), p. 272-80. | DOI | Zbl | MR

[Mos] G. D. Mostow - Strong Rigidity of Locally Symmetric Spaces, Annals of Math. Studies, vol. 78, Princeton U.P., Princeton N.J., University of Tokyo Press, Tokyo, 1973. | Zbl | MR

[R1] M. Rees - An alternative approach to the ergodic theory of measured foliations on sufaces, Ergod. Th. & Dynam. Sys. 1 (1981), p. 461-488. | DOI | Zbl | MR

[R2] M. Rees - Components of degree two hyperbolic rational maps, Invent. Math. 100 (1990), p. 357-382. | DOI | EuDML | Zbl | MR

[R3] M. Rees - A Partial Description of the Parameter space of Rational Maps of Degree Two, I, Acta Math. 168 (1992), p. 11-87. | DOI | Zbl | MR

[R4] M. Rees - A Partial Description of the Parameter space of Rational Maps of Degree Two, II, Proc. London Math. Soc. (3) 70 (1995), p. 644-690. | DOI | Zbl | MR

[Spa] E. H. Spanier - Algebraic Topology, McGraw Hill, 1966. | Zbl | MR

[Sti] J. Stimson - Degree two rational maps with a periodic critical point, Ph.D. Thesis, University of Liverpool, July 1993.

[TL] Tan Lei - Matings of Quadratic Polynomials, Ergod. Th. & Dynam. Sys. 12 (1992), p. 589-620. | Zbl | MR

[T1] W. P. Thurston - The Geometry and Topology of Three-manifolds, Notes, Princeton University, 1978.

[T2] W. P. Thurston - On the Combinatorics of Iterated Rational Maps, Preprint, Princteton University and I.A.S., 1985. | MR

[W] B. Wittner - On the bifurcation loci of rational maps of degree two, Ph.D. Thesis, Cornell University, 1988. | MR